Vol 3, No 2 (2011)

Studies in Mathematical Sciences

resep masakan >resep masakan Adi Sucipto News and Entertainment delicious recipe berita bola jual obral pojok game recept puncak pass cita rasa catering anjing dijual
DOI: http://dx.doi.org/10.3968%2FSMS

Studies in Mathematical Sciences, Vol.3, No.2, November 30, 2011

Table of Contents


Computational Modeling of Thermoelastic Problems of a Thin Annular Disc PDF
K. S. Patil, Sunita Patil, J.S.V.R.Krinshna Prasad, M. D. Mahanubhav 1-10
E-cordial Labeling for Cartesian Product of Some Graphs PDF
S. K. Vaidya, N. B. Vyas 11-15
A Class of ‘n’ Distant Graceful Trees PDF
Debdas Mishra, Amaresh Chandra Panda, Rajani Ballav Dash 21-27
Classification of Positive Solutions for a Quasilinear Dynamic Equations on Time Scales PDF
Lanchu LIU 28-33
Exact Travelling Wave Solutions of Zakharov-Kuznetsov(ZK) Equation by the First Integral Method PDF
A. Asaraai, M. B. Mehrlatifan, S. Khaleghizadeh 16-20


If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".

We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada

Telephone: 1-514-558 6138